# SDR 00FDEA00605

- Difficulty date: August 29, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Condition: Closed
- Location: Rt Wing Anti-Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT 800 FEET CLIMBING OUT, ANTI-ICE DUCT OVERHEAT LIGHT ON, WHEN CORRESPONDING BLEED AIR SWITCHES CLOSED, NO HELP.  WHEN NR 3 ENGINE POWER RETARDED LIGHT WENT OUT.  RAN NR 3 ENGINE PER JET RUN, HANDBOOK CHAPTER 5 OPERATIONAL CHECK GOOD.  FOUND RIGHT WING ANTI-ICE SWITCH IN OPEN POSITION AFTER LANDING, SUSPECT CAUSE OF OVERHEAT.  CHECKED WING LEADING EDGE SURFACES, NO FAULTS NOTED PER STANDARD MAINTENANCE PRACTICES.
